# SDR YENA20090415036

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000025
- Aircraft time: 8,503 hours, 5,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005030090
- Condition: Failed
- Location: Nr 2
- Part time: 6,007 hours, 3,479 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 919, JFK-ORD, SMOKE IN CABIN ON TAKEOFF ROLL, AIR RETURN TO JFK.  FOUND NR 2 ACM FAILED.  REMOVED AND REPLACED NR 2 ACM IAW MM 21-51-05.  NO LEAK NOTED.  A/C OK FOR SERVICE.
